# SDR SWAA2022050201072

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-7H4
- Aircraft serial: 32582
- Aircraft time: 54,921 hours, 32,676 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Broken
- Location: Cockpit
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF WITH FLAPS UP LANDING GEAR WARNING HORN SOUNDED AND TAKEOFF CONFIGURATION LIGHT ILLUMINATED. NORMAL LANDING WAS MADE. / [01] REF LP 2006969; FOUND MX MSG 31-51001 GSBV CL FAULT ON PSEU. DURING TROUBLESHOOTING FOUND GROUND SPOILER INTERLOCK VALVE CABLE BROKEN. R + R?D FROUND SPOILER INTERLOCK VALVE CABLE PER AMM 27-62-51;[02] PERFORMED RII ON SPOILER INTERLOCK VALVE CABLE PER AMM 27-62-51
